Maxrelief Junior
Maxrelief Junior generic name: Little Remedies Fever-Pain, Infants' Pain-Fever, Children's Acetaminophen, Acetaminophen
What is Maxrelief Junior used for?
This drug is used to treat mild to moderate pain (from headaches, menstrual periods, toothaches, backaches, osteoarthritis, or cold/flu aches and pains) and to reduce fever.
CHEMICAL NAME
DRUG TYPE
Pain/InflammationMaxrelief Junior Prices
Searching for the lowest prices
What does Maxrelief Junior look like?
View all Maxrelief Junior Image Information (3)Maxrelief Junior Frequently Asked Questions
Taking too much acetaminophen may cause serious (possibly fatal) liver disease. Adults should not take more than 4000 milligrams (4 grams) of acetaminophen a day. People with liver problems and children should take less acetaminophen. Ask your doctor or pharmacist how much acetaminophen is safe to take.
Do not use with any other drug containing acetaminophen without asking your doctor or pharmacist first. Acetaminophen is in many nonprescription and prescription medications (such as pain/fever drugs or cough-and-cold products). Check the labels on all your medicines to see if they contain acetaminophen, and ask your pharmacist if you are unsure.
Get medical help right away if you take too much acetaminophen (overdose), even if you feel well. Overdose symptoms may include nausea, vomiting, loss of appetite, sweating, stomach/abdominal pain, extreme tiredness, yellowing eyes/skin, and dark urine.
Daily alcohol use, especially when combined with acetaminophen, may damage your liver. Avoid alcohol.
IMPORTANT: HOW TO USE THIS INFORMATION: This is a summary and does NOT have all possible information about this product. This information does not assure that this product is safe, effective, or appropriate for you. This information is not individual medical advice and does not substitute for the advice of your health care professional. Always ask your health care professional for complete information about this product and your specific health needs.
Maxrelief Junior Dosage and Form Information
Liquid (473ml Bottle)
Maxrelief Junior 160mg/5ml Liquid (473ml Bottle)Oral Suspension (473ml Bottle)
Maxrelief Junior 160mg/5ml Oral Suspension (473ml Bottle)Liquid (118ml Bottle)
Maxrelief Junior 160mg/5ml Liquid (118ml Bottle)Liquid (236ml Bottle)
Maxrelief Junior 160mg/5ml Liquid (236ml Bottle)Oral Suspension (60ml Bottle)
Maxrelief Junior 160mg/5ml Oral Suspension (60ml Bottle)Oral Suspension (118ml Bottle)
Maxrelief Junior 160mg/5ml Oral Suspension (118ml Bottle)Oral Suspension (236ml Bottle)
Maxrelief Junior 160mg/5ml Oral Suspension (236ml Bottle)Maxrelief Junior Alternatives
Brand Name Examples
Generic Examples
Little Remedies Fever-Pain
Other Little Remedies Fever-Pain forms and strengths:
Liquid
Little Remedies Fever-Pain 160 Mg/5Ml Liquid
Suspension Oral
Little Remedies Fever-Pain 160 Mg/5Ml Suspension Oral
Prices starting at
$ 8.23Infants' Pain-Fever
Prices starting at
$ 8.92Children's Acetaminophen
Other Children's Acetaminophen forms and strengths:
Suspension Oral
Children's Acetaminophen 160 Mg/5Ml Suspension Oral
Liquid
Children's Acetaminophen 160 Mg/5Ml Liquid
Prices starting at
$ 8.93Acetaminophen
Other Acetaminophen forms and strengths:
Tablet
Acetaminophen 325 Mg Tablet
Acetaminophen 500 Mg Tablet
Liquid
Acetaminophen 160 Mg/5Ml Liquid
Suspension Oral
Acetaminophen 160 Mg/5Ml Suspension Oral
Prices starting at
$ 1.99